Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The value of $ J$ at a Samelson product


Author: George McCarty
Journal: Proc. Amer. Math. Soc. 19 (1968), 164-167
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1968-0221504-2
MathSciNet review: 0221504
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. L. Blakers and W. S. Massey, Products in homotopy theory, Ann. of Math. 58 (1953), 295-324. MR 0060820 (15:731f)
  • [2] A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. 78 (1963), 223-255; p. 251. MR 0155330 (27:5264)
  • [3] I. M. James, On $ H$-spaces and their homotopy groups, Quart. J. Math. Oxford Ser. (2) 11 (1960), 161-179; p. 170. MR 0133132 (24:A2966)
  • [4] R. Lashof, Editor, Problems in differential and algebraic topology, Seattle Conference, 1963, Ann. of Math. 81 (1965), 565-591; p. 588. MR 0182961 (32:443)
  • [5] G. McCarty, Products between homotopy groups and the $ J$-morphism, Quart. J. Math. Oxford Ser. (2) 15 (1964), 362-370. MR 0176471 (31:743)
  • [6] J. Milnor, Construction of universal bundles. II, Ann. of Math. 63 (1956), 430-436. MR 0077932 (17:1120a)
  • [7] H. Samelson, Groups and spaces of loops, Comment. Math. Helv. 28 (1954), 278-287. MR 0065157 (16:389c)
  • [8] B. Steer, Extensions of mappings into $ H$-spaces, Proc. London Math. Soc. (3) 13 (1963), 219-272; Theorem 5.76. MR 0153012 (27:2981)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0221504-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society